# SDR 99ZZZX431

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N444CL
- Make and model: Cessna 210L
- Aircraft serial: 21060910
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Cracked
- Location: Mlg
- Part time: 2,669 hours
- Component: Mcauly
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEELS REMOVED DURING ANNUAL INSPECTION, FOUND ALL BOLT HOLES IN HUBS CRACKED.  PREVIOUS WHEELS HAVE AD 74-13 6 ASSOC WITH THEM.  AD REQUIRES THE SERIES OF ATTACH HOLES IN THE HUBS ENLARGED FROM .25 INCH FASTENER TO .3125 INCH FASTENER BY OVERSIZING THE HOLES AND TAPING.  WHEELS ADDRESSED IN THIS REPORT ARE NOT SUBJECT IN THE BODY OF THIS AD, YET HAVE BEEN MODIFIED TO THE LARGER BOLT HOLES.  MODIFICATION LEAVES MINIMAL WALL THICKNESS BETWEEN THE HOLE AND OUTER DIA OF HUB EDGE.  SUBMITTER STATED MINIMAL THICKNESS COMBINED WITH NUMEROUS CYCLES OF BOLT REMOVAL AND INSTALLATION INITIATED THESE CRACKS.  RECOMMEND ALL MCCAULEY WHEELS OF THIS SERIES MODIFIED TO .3125 INCH BOLT STYLE BE INSPECTED FOR CRACKS.
